# SDR SWAA2014041627175

- Difficulty date: April 12, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N261AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 30,219 hours, 13,625 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D198401
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR RELEASE STEP SLEEVE TENSION BAR O RING MISSING.  R & R GIRT BAR ASSEMBLY IAW AMM.
